# SDR ASOA2019021974006

- Difficulty date: February 17, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 40,653 hours, 31,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE R/H EMERGENCY OVERWING EXTERIOR LIGHT WAS FOUND TO BE INOP. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
